# SDR REXA2013012000157

- Difficulty date: January 20, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N8623A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7623
- Aircraft time: 23,968 hours, 21,683 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLIGHT 4006 RECEIVED FLAP FAIL MESSAGE WHEN FLAPS SELECTED 20-30 DEGREES ON APPROACH INTO MSP.  FLAP 20 DEGREES LANDING QRH COMPLETED MAX BRAKE TEMP 03 GREEN.  PERFORMED TROUBLESHOOT PER BOMBARDIER FIM REV 44 IAW AD 2009-06-12 PARA (L) (6) (I), AMOC DATED DEC 7, 2012 AND PA AD 27-05-2J.  REMOVED AND REPLACED LEFT OUTBOARD FLAP ACTUATOR AND LEFT INBOARD FLAP INBOARD AND OUTBOARD ACTUATORS IAW AMM 27-53-01.  OPS CHECK NORMAL.
